Record number :
1549269
Title of article :
An asymptotic and numerical description of self-similar blow-up in quasilinear parabolic equations
Author/Authors :
Budd، نويسنده , , C.J. and Collins، نويسنده , , G.J. and Galaktionov، نويسنده , , V.A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
30
From page :
51
To page :
80
Abstract :
We study the blow-up behaviour of two reaction-diffusion problems with a quasilinear degenerate diffusion and a superlinear reaction. We show that in each case the blow-up is self-similar, in contrast to the linear diffusion limit of each in which the diffusion is only approximately self-similar. We then investigate the limit of the self-similar behaviour and describe the transition from a stable manifold blow-up behaviour (for quasilinear diffusion) to a centre manifold one for the linear diffusion.
Keywords :
Blow-up , Self-similar solutions , parabolic equations
Journal title :
Journal of Computational and Applied Mathematics
Link To Document :